MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-H PROXIMAL COATING LAT STEM SIZE 6; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA AMISTEM-H PROXIMAL COATING LAT STEM SIZE 6; HIP CEMENTLESS STEM
Model Number 01.18.186
Health Effect - Clinical Code Unequal Limb Length (4534)
Date of Event 05/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No lot number and explants become available for this case.No further analysis was possible.
 
Event or Problem Description
Revision surgery performed 6 weeks after the primary surgery on (b)(6) 2021 due to leg length discrepancy (the leg was 3 cm longer).All implants revised.Lot numbers and primary date are unavailable.

Brand Name
AMISTEM-H PROXIMAL COATING LAT STEM SIZE 6
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11893149
Report Number3005180920-2021-00441
Device Sequence Number16467588
Product Code LZO
UDI-Device Identifier07630030804519
UDI-Public07630030804519
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161635
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.186
Device Catalogue Number01.18.186
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2021
Initial Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR